# SDR GTIA96NK189

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47302
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 027001.  TAIL CONE FAILED TO RELEASE DURING TAIL CONE RELEASE SYSTEM CHECK.  ADJUSTED TAIL CONE RELEASE SYSTEM MECHANISM IAW DC-9 MM 53-50-0.  OPS CHECKS GOOD.  (X)
